# SDR AALA202203118533

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 78,688 hours, 10,051 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LHR MAINTENANCE REQUESTED A FUNCTION CHECK OF THE DOOR DURING FLIGHT, THE DOOR OPENED EASILY BUT THEN WOULD NOT LATCH IN THE CLOSED POSITION. TAPE WAS APPLIED TO HOLD IT CLOSED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
